# SDR SWAA2021021136607

- Difficulty date: December 15, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 59,593 hours, 37,112 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3230
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT OF FWD CARGO COMP AT END OF S-26L STA 540. / ACCOMPLISHED PERMANENT STRINGER S-26L REPAIR AT FWD CARGO BETWEEN STA 500D+12-5' AND STA 540 LBL 23.5 REF B 737-700 SRM 51-40-02-0G-0 AND DWG# 143A3230
